# SDR DALA2016020200811

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 92,413 hours, 44,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE FROM ROW 19-26.  R & R EMEGENCY LIGHT POWER SUPPLY IAW MM 33-51-07.  OPS CK GOOD.  ACFT OK FOR SERVICE.
